# SDR CA141125002

- Difficulty date: November 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwc PW150A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 8209712
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THROUGH FL 130 CREW ENCOUNTERED PRESSURIZATION PROBLEM.  AT ONE POINT PRESSURIZATION SEEMED STABILIZED BUT CABIN STARTED TO RISE AGAIN.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE REPLACED THE LH NAPRSOV DUE TO FAULT CODES 1006 & 1007.  PRESSURIZATION SYSTEM WAS CHECKED FOR OPERATION & AIRCRAFT RETURNED TO SERVICE.  NO FURTHER PROBLEM.
